# SDR HNAA2013021500062

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 53,018 hours, 58,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: S00074
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT AT 1ST AND 2ND POSTION FROM FRONT IS INOP.   R & R EMERGENCY LIGHT BATTERY AT POSTION 3352-PS2 IAW 33-51-00. OPS CHECKED GOOD.
